Help Me Out

Help Me Out

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #11618

    yorick
    Participant

    yoh bros i,m having a problem i want to start a first cycle:
    sustanon250mg a shot every 3 days for 60 days
    deca200mg a shot every 4 days for 60 days
    (and milkthistle of course)
    two weeks later 3weeks usage of clomid+3weeks usage of clen.

    but for a couple of years ago a was very sick and layed in a hospital for three months . My own immune system dit a little bit strange. I was never sick so my immunesytem doen’t knows where to react on and starts to react on my own body, especially my liver. it makes cellsdthat destroys the liver. but now i,m back because i use IMURAN ore generic name: azathropine dor 75mg a day. it suppresses the immunesystem so that it can’t react on my own body. So now my liver is fine. But i don’t know if it interacts with anabolics like deca/sust. plus that i don’t want that my doctor can see that i’m using with my regular bloodchecks. now he only checks my leukoyten and trombocyten level (has something to do with red bloodcells)+ my asat and alat(are the levels for the liver if it’s infeected ore not). but i also don’t know if deca /sust interact on that levels.
    sow if somybody knows more orre give just a little bit of information i would be very pleased

    #11619
    geardaddy
    geardaddy
    Participant

    bro that is something you definitly want to find out from a doctor. A.S will affect you immune system and liver.

    #11620

    yorick
    Participant

    so is there a doctor in tha house

    maybay can someone of you bodybuilders that does regular bloodchecks help me out
    read this:
    Although Dianabol has many potential side effects, they are rare with a dosage of up to 20 mg/day. Since Dianabol is 17-alpha alkylated it causes a considerable strain on the liver. In high dosages and over a longer period of time, Dianabol is liver-toxic. Even a dosage of only 10 mg/day can inerease the liver values

    we all know that tabletss give strain on the liver

    but does a a cycle of sust/deca increases the liver values?

    #11621
    geardaddy
    geardaddy
    Participant

    this was on S.E

    Physical side effects:

    Cancer…
    Liver Damage…
    Feminizing effects in males (growth of breast tissue)…
    Male attributes in females (deepening of voice, excessive hair growth)…
    Enlarged clitoris…
    Shrunken testicles…
    Limb loss…
    Heart disease/heart attacks…
    Physical addiction…
    HIV/AIDS from the sharing of needles…
    Reduced sperm count…
    Impotence…
    Infertility…
    Baldness…
    Pain and difficulty urinating…
    Enlarged prostate…
    Baldness…
    Smaller Breast in women…
    Menstrual cycle stops…
    Adolescents experience premature closure of the growth plates (stunted growth)…
    These are some of the physical side effects associated with steroid use. As you can see these drugs can affect the body in a very negative way. Despite all of these proven side effects people are still taking steroids. These side effects may not appear in all users at first. It is likely though with the long term usage of steroids that one or more of these side effects will occur in the user. These can be minor changes in the body and they can be extreme changes. It all depends on the dosage and duration of the usage. These are very good examples of why not to take steroids. Doctors are still discovering new side effects today, and there are still a lot of unknown problems with the newer more advanced steroids that will turn up. The trouble is people are taking steroids to look better and get stronger, faster, and quicker with no effort. What they are actually getting is a body that is like a time bomb waiting to explode. These drugs may help you look good for a short period of time, but they are also destroying the users body.
    Physiological side effects

    ROID RAGE (extreme uncontrollable aggression due to high levels of testosterone)
    Irritability..
    Aggressiveness…
    Depression…
    Mood swings…
    Altered libido…
    Psychosis…
    Mental addiction…
    These are the psychological side effects associated with steroid use. The use of steroids can lead to a persons whole personality changing. The users testosterone levels are at amazingly high levels-so high that they become a danger to themselves and others. Users of steroids have been known to pick fights for no reason, attack family members, and kill people. With the roid rages, changes in moods, depression, and psychosis users are mentally unstable. They can harm or kill themselves, and people around them. There have been many cases of suicide and homicide related to the use of steroids. These are the side effects that should concern people the most because this no longer just involves the users, but also the people around him.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.